| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens, -09.50 diopter, into the patients right eye (od).The lens was removed due to overvault.The lens was replaced with a shorter lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Claim# (b)(4).